# SDR IPXA10558414

- Difficulty date: January 25, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 18,909 hours, 12,178 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Corroded
- Location: Bs 892-900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FWD LWR LT WING TO BODY FAIRING SUPPORT STRUCTURE - UNDER PANEL 193AL CORROSION ON LWR SURFACE OF SUPPORT STRUCTURE AT BS 892-900 LBL 6.  REMOVED, FABRICATED AND INSTALLED LWR SURFACE SUPPORT STRUCTURE AT BS 892-900 LBL 6 IAW DWG 149N7125, SRM 51-40-05, SRM 51-40-02 AND AMM 51-21-04-7.
